Duke Mathematical Journal

An extension of Hörmander’s theorem for infinitely degenerate second-order operators

Denis R. Bell and Salah-Eldin A. Mohammed

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 78, Number 3 (1995), 453-475.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077285944

Digital Object Identifier
doi:10.1215/S0012-7094-95-07822-3

Mathematical Reviews number (MathSciNet)
MR1334203

Zentralblatt MATH identifier
0840.60053

Subjects
Primary: 35H05
Secondary: 35A30: Geometric theory, characteristics, transformations [See also 58J70, 58J72]

Citation

Bell, Denis R.; Mohammed, Salah-Eldin A. An extension of Hörmander’s theorem for infinitely degenerate second-order operators. Duke Math. J. 78 (1995), no. 3, 453--475. doi:10.1215/S0012-7094-95-07822-3. http://projecteuclid.org/euclid.dmj/1077285944.


Export citation

References

  • [B] D. R. Bell, The Malliavin calculus, Pitman Monographs and Surveys in Pure and Applied Mathematics, vol. 34, Longman Scientific & Technical, Harlow, 1987.
  • [BM] D. R. Bell and S.-E. A. Mohammed, Hypoelliptic parabolic operators with exponential degeneracies, C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), no. 11, 1059–1064.
  • [FP] C. Fefferman and D. Phong, Subelliptic eigenvalue problems, Conference on harmonic analysis in honor of Antoni Zygmund, Vol. I, II (Chicago, Ill., 1981), Wadsworth Math. Ser., Wadsworth, Belmont, CA, 1983, pp. 590–606.
  • [H] L. Hörmander, Hypoelliptic second order differential equations, Acta Math. 119 (1967), 147–171.
  • [IW] N. Ikeda and S. Watanabe, Stochastic differential equations and diffusion processes, North-Holland Mathematical Library, vol. 24, North-Holland Publishing Co., Amsterdam, 1989.
  • [KS] S. Kusuoka and D. Stroock, Applications of the Malliavin calculus. II, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 32 (1985), no. 1, 1–76.
  • [M1] P. Malliavin, Stochastic calculus of variation and hypoelliptic operators, Proceedings of the International Symposium on Stochastic Differential Equations (Res. Inst. Math. Sci., Kyoto Univ., Kyoto, 1976), Wiley, New York, 1978, pp. 195–263.
  • [M2] P. Malliavin, $C\spk$-hypoellipticity with degeneracy. II, Stochastic analysis (Proc. Internat. Conf., Northwestern Univ., Evanston, Ill., 1978), Academic Press, New York, 1978, pp. 327–340.
  • [Mo] Y. Morimoto, Hypoellipticity for infinitely degenerate elliptic operators, Osaka J. Math. 24 (1987), no. 1, 13–35.
  • [N] J. Norris, Simplified Malliavin calculus, Séminaire de Probabilités, XX, 1984/85, Lecture Notes in Math., vol. 1204, Springer, Berlin, 1986, pp. 101–130.
  • [OR] O. A. Oleĭ nik and E. V. Radkevič, Second order equations with nonnegative characteristic form, Plenum Press, New York, 1973.
  • [S] D. Stroock, The Malliavin calculus, a functional analytic approach, J. Funct. Anal. 44 (1981), no. 2, 212–257.